Couldn't find what you looking for?

TRY OUR SEARCH!

hi

i am 39 years i am taking Ludomil 10 mg daily. how can i loose my weight while i am taking this medication?

Loading...

Yes, it is true that Ludiomil can cause increased appetite and weight gain and there are certain measure you would need to take to reduce that.

I don’t know if the drug’s keeping your mood elevated but if it is that you should put your mind to eating and behaviour right in order to reduce your appetite naturally as well as your weight.

This is what you should do: Instead of eating big (or normal) three meals a day, you should cut these meals in 5 or 6 meals a day and eat every three hours. You must not snack but your meals should contain fruits (two times a day), yogurt or cheese with dark bread, one meal should be meat or fish (cooked or made on water) with raw or cooked vegetables, and one should be just vegetables. For example, later in the evening 9 or 10 pm you could take some carrots or watermelons or celery or something like that.

The sooner in the morning you eat the better, this will get your metabolism working.

Exercise is important. If you don’t have time to do aerobics, after each meal you should do a 5-minute exercise (whatever exercise) and you should walk at least an hour during the day.

Eating right foods, vegetables and fruits, will reduce your appetite that is for sure. Sweets and high-calories food will only make you ask for more.

This is how things are and the sooner you accept them, the better for you and your weight.
Reply

Loading...